Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

My weight has increased due to thyroid , please suggest me what I can do ?

Hello doctar i am having daily thyronorm 25mcg ,tablets ,,,from past 1 year i increased 20 kg now i am 64 kg,,i am deiting hardly,,my hair is falling too much ,,i am n ot having rice also ,,,,,what may be the reason for all these doctar ,,, what i can do
Asked On : Sat, 19 Jun 2010
Answers:  4 Views:  867
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
Thanks for writing in.
Well acording to information given by you ,i would suggest..
1)kindly check thyroid profile and contact your endocrinologist to adjust dose of medicine.
2)to support your thyroid gland,you can do many changes in your eating modification is the key .
3)eating fresh and wholesome food and working out in structured manner will help you to reduce extra fat.
4)include iodine rich food in your diet.
5)eat small meals every 2 houly instead of big meals with long time gap.
Hope i have answered your question.
Answered: Fri, 26 Jul 2013
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Polash Sannigrahi's  Response
Jun 2015
Hello dear,

Weight gain and hair loss are some of the feature of hypothyroidism.
In this, there is decreased production of thyroid hormones resulting in decreased body metabolism.
Thyronorm, a substitute for physiological thyroxin, helps in regulating the metabolic process.

So, along with intake of thyronorm, a low calorie low fat diet and regular exercise should be followed such as:

1. Avoid eating white breads, rice and pasta. They have high calories and increases the blood sugar level.
2. It is better to have complex carbohydrates such as whole wheat bread, oatmeal and brown rice.
3. Consume low fat versions of milk and cheese and avoid oily foods.
4. Have a diet rich in low calorie protein foods such as egg whites, skinless chicken, fish, etc.
5. It is better to avoid soft drinks and fruit juices which are rich in calories.
Instead, drink large amount of water (about 6 to 8 glasses) throughout the day.
6. Dietary fiber such as whole grains, vegetables, fruits, and nuts can also be included in the diet.

If you still find any difficulty, kindly repeat your Thyroid profile investigations & consult your treating physician.

Wishing you a Good Health.
Thanks & take care.
Answered: Fri, 26 Jul 2013
I find this answer helpful

 2 users find this helpful

General & Family Physician Dr. Pragnesh Vachharajani's  Response
Dear Kokila,thanks for query.First of all get your thyroid checked as early as possible.It is possible that your thyroid is not under control.All the symptoms that your describing are mostly due to this.bye.
Answered: Tue, 24 May 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
The symptoms of increase in weight and loss of hair go in favour of Hypothyroidism and you are taking thyronorm 25 mcg for that.Probably the medicines you are taking is not effective or it is possible that the dosage is low as compared to your body requirement.Please get you thyroid tested (T3;T4;TSH) and with the report you need to consult your treating doctor;it is important .He will see the report and as required prescribe you the necessary dosage of medicine to control thyroid and you should improve after that.
Take care
Answered: Tue, 24 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor